Duke Mathematical Journal

An example of a nonclassical Schottky group

Hiro-o Yamamoto

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 63, Number 1 (1991), 193-197.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077295779

Digital Object Identifier
doi:10.1215/S0012-7094-91-06308-8

Mathematical Reviews number (MathSciNet)
MR1106942

Zentralblatt MATH identifier
0731.30036

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 14H30: Coverings, fundamental group [See also 14E20, 14F35] 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 30F40: Kleinian groups [See also 20H10]

Citation

Yamamoto, Hiro-o. An example of a nonclassical Schottky group. Duke Math. J. 63 (1991), no. 1, 193--197. doi:10.1215/S0012-7094-91-06308-8. http://projecteuclid.org/euclid.dmj/1077295779.


Export citation

References